Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Evaluation of NURBS Surfaces for Regular Structured Parameter Values
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-7566-3656
2015 (English)In: Journal of Computing and Information Science in Engineering, ISSN 1530-9827, E-ISSN 1944-7078, Vol. 15, no 1, article id 11005Article in journal (Refereed) Published
Abstract [en]

The evaluation of surface points and derivatives of NURBS surfaces for parameter values that are regularly distributed in a rectangular structure is considered. Because of the regularity, parts of the computations can be done on just a small portion of all parameter values and computed data is stored and reused for many other parameter values. Hence, the evaluation of NURBS surfaces can be performed faster when the regularity is used. We are making a complexity analysis of the number of floating point operations, which is required for the evaluations. To get knowledge about how the evaluations perform in practice, we are doing a numerical experiment where we are measuring the runtime to obtain the output both by using ordinary evaluation of the NURBS surface and by making use of the regular structure. Making use of the regularity gives significantly faster output.

Place, publisher, year, edition, pages
2015. Vol. 15, no 1, article id 11005
National Category
Computational Mathematics
Research subject
Scientific Computing
Identifiers
URN: urn:nbn:se:ltu:diva-14072DOI: 10.1115/1.4028956ISI: 000349754800005Scopus ID: 2-s2.0-84940558817Local ID: d62fdb73-419d-4de8-8829-caa668b045ddOAI: oai:DiVA.org:ltu-14072DiVA, id: diva2:987026
Note
Validerad; 2015; Nivå 2; 20141109 (berper)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Bergström, Per

Search in DiVA

By author/editor
Bergström, Per
By organisation
Mathematical Science
In the same journal
Journal of Computing and Information Science in Engineering
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 174 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf